MAUDE Adverse Event Report: Zoll Circulation, Inc. AutoPulse NXT Resuscitation System; Cardiac resuscitator, line-powered

Zoll Circulation, Inc. AutoPulse NXT Resuscitation System; Cardiac resuscitator, line-powered
Model Number Model 200
Medical Device Problem Codes Use of Device Problem (1670); Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The autopulse nxt platform (sn (b)(6)) was deployed for resuscitation.During resuscitation, the nxt platform performed compressions for 15 minutes, then illuminated an alert yellow triangle led.Manual cpr was performed for the rest of the call.No consequences or impacts on the patient.After the call, the customer replaced the nxt battery used during the event with another battery and tested the nxt platform with a manikin.The nxt platform stopped after performing 3 compressions and started emitting smoke.The customer removed the battery and took the nxt platform out of service.
 
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.No safety issue was reported.The customer's complaint that the autopulse nxt platform (sn (b)(6)) illuminated an alert yellow triangle led and emitted smoke was confirmed during the functional testing and the archive data review.The root cause of the reported complaint was fan failure.Investigation revealed that the nxt platform was exposed to a considerable amount of blood, and the fluid penetrated the fan and shorted the fan electronics, causing smoke and fan failure.The log file indicated the occurrence of fault code 1300 (fault_no_fans_fun): the fan is not functional, confirming the complaint.Based on the log data review, the nxt platform was used for the treatment of 12 minutes and 2 seconds (865 compressions) on the reported event date.The session ended due to fault code 1300, and the alert yellow triangle led illuminated.The user powered off and then powered on the nxt platform multiple times.The alert yellow triangle led continues to illuminate each time the nxt platform was turned on.The nxt platform detected that the fan was not functional.The nxt platform failed functional testing because the alert yellow triangle led flashed on power-on, confirming the complaint.Further inspection revealed that the fan was not turned on when the nxt platform was powered on.Upon opening the bottom enclosures, traces of blood/fluid ingress were found at the venting/baffle area.The nxt platform was exposed to a considerable amount of blood, likely with the fan running.Fluid penetrated the fan and shorted out the fan electronics, emitting smoke.The fan assembly was replaced to address the reported complaint.Bio-cleaning was performed to address the blood ingress.Following service, the autopulse nxt platform passed the final tests without issues.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse nxt platform with sn (b)(6).

Brand Name
AutoPulse NXT Resuscitation System
Common Device Name
Cardiac resuscitator, line-powered
Manufacturer (Section D)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
+1(408)419-2347
MDR Report Key50935010
Report Number3010617000-2026-00594
Device Sequence Number9498837
Product Code DRM
UDI-Device Identifier00849111003384
UDI-Public00849111003384
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberModel 200
Device Catalogue Number8700-001070
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown